I am getting treatment for anxiety, depression, OCD, and untreated childhood ADHD. Currently, I am taking Serta 100 and Zapiz 0.5. I took Olanzapine for four months. Now I stopped taking it slowly due to daytime sleepiness. I am grateful to have these medicines as it has changed my life. But my muscle stiffness and tremors got increased. I have difficulty in concentrating and could not enjoy anything. I feel bored. Recently I got sodium depletion at night and got admitted to the hospital. I became unconscious for a few hours. Due to the pandemic, I am unable to visit my psychiatrist. What to do now?
Welcome to icliniq.com.
I can understand your situation and you are doing good. You have depression at present. You are taking one of the good medication for your depression. You must continue your medication. You should try to follow these guidelines to deal with your depression. It will be helpful to you. You should do exercises daily for 30 to 45 minutes. You should do meditation for 20 minutes daily. Sit at one place in a comfortable position and try to concentrate on your normal breathing.
Do not stop or force yourself to stop your thoughts and leave them as such. You should eat healthy home-cooked foods and avoid eating junk foods. You should spend quality time with friends and family daily or do video calls if you are living away from your family. You should spend time on creative hobbies like reading good books, writing journals, painting, drawing, learning new skills like learning a new language or musical instruments. You should take enough sleep for seven to eight hours daily. You must avoid tobacco or alcohol or any substance abuse. Live your life and do not just spend it. Be bold and confident.
Thank you doctor,
I have urine retention problem for the past few weeks followed by the complication at night. My family doctor told me that Serta can cause these problems. He gave me Tamsulosin 0.4 before bed and Olanzapine. But it declines my cognition and I have sleepiness, tremors, and weakness. So I refused to take it and so he is suggesting me to take Syndopa. What to do?
Welcome back to icliniq.com.
Please mention the reason for taking Olanzapine. You do not have psychotic features at present. Olanzapine can cause sleepiness and tremors. You do not require it and so you can stop it. You have only depressive features at present and you can take the above-mentioned medication along with the above-mentioned guidelines. You can take Tamsulosin for your urine retention.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. progress to involve both legs, where one may develop tingling, numbness, and weakness. One may also develop urinary retention and overflow incontinence. Many times if there is associated cranial abnormality like Chiari malformation, then similar s... Read fullShould I continue the Olanzapine as I had a blackout episode when I was drunken?
.. not be taken lightly because psychosis is a term that reflects a variety of explanation like it may be schizophrenia, it may be due to depression, may be secondary to alcohol or any other condition, so diagnosis is very important, that your primar... Read fullMy friend is extremely stressed and using Olanzapine tablets. How to overcome the side effects?
.. description, it looks like your friend has developed stress induced acute psychotic episodes. Olanzapine is an effective medication in this situation. 2.5 mg daily is a small dose only; it is not too much ( usual dose can go up to 10 to 20 mg dai... Read full
Ask your health query to a doctor online?Ask a Psychiatrist Now